Turkish Journal of Mathematics
On a nonnegativity principle with applications to a certain multitermfractional boundary value problem
The main object of the present paper is to state and prove a general nonnegativity principle in the framework of multiterm fractional differential equations, which we use to investigate some iterative monotone sequences of lower and upper solutions to a certain fractional eigenvalue problem. The obtained results can be easily extended to fractional differential equations of distributed orders since the latter are the natural extension of multiterm fractional differential equations.
Nonnegativity principle, multiterm fractional differential equations, boundary value problem, lower and upper solutions
FERFAR, NOUREDDINE and MAZOUZI, SAID
"On a nonnegativity principle with applications to a certain multitermfractional boundary value problem,"
Turkish Journal of Mathematics: Vol. 43:
3, Article 17.
Available at: https://journals.tubitak.gov.tr/math/vol43/iss3/17